# SDR CAL960395

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 200
- Part time: 27,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND CORROSION IN FLOOR ATTACH ANGLE FROM RT INBOARD FLOOR TRACK TO RT CABIN SIDEWALL AT FS 200.  A NEW FLOOR SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-00.  (X)
